# SDR COM60462

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 2760 · Drag Control System
- Part: Control Valve
- Part number: 54C54677E01
- Condition: Defective
- Location: Spoilers
- Part time: 2,059 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INBD GROUND SPOILERS CAUTION MESSAGE ON EICAS.  REPLACED THE GROUND SPOILERS CONTROL VALVE.
